Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a certain system of $\infty ^{r - 2}$ lines in $r$-space


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 34 (1928), 553-554
DOI: https://doi.org/10.1090/S0002-9904-1928-04619-0
This work is cited by: Bull. Amer. Math. Soc., Volume 35, Number 3 (1929), 319--320
This work is cited by: Bull. Amer. Math. Soc., Volume 36, Number 8 (1930), 533--535
MathSciNet review: 1561616
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04619-0